Duke Mathematical Journal

A density theorem for operator algebras

William B. Arveson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 34, Number 4 (1967), 635-647.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077377299

Digital Object Identifier
doi:10.1215/S0012-7094-67-03467-9

Mathematical Reviews number (MathSciNet)
MR0221293

Zentralblatt MATH identifier
0183.42403

Subjects
Primary: 46.65

Citation

Arveson, William B. A density theorem for operator algebras. Duke Math. J. 34 (1967), no. 4, 635--647. doi:10.1215/S0012-7094-67-03467-9. https://projecteuclid.org/euclid.dmj/1077377299


Export citation